# SDR CALA2014030390512

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 76,033 hours, 28,350 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L FLOOR EMERGENCY EXIT LIGHTS WILL NOT TURN ON WITH SWITCH IN ON POSITION FROM DOOR 2L THRU 4L.  REPLACED POWER SUPPLY & BATTERY AT 2R & REPLACED BATTERY AT 2L IAW AMM 33-51-07, NO HELP.  SECURED CONNECTOR AT POWER INVERTER, OPERATIONS CHECKED OK IAW AMM 33-51-00.
